
ASTHALIN DX SYRUP 100 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+DEXTROMETH...(See More)

₹ 82.1315% OFF
2 Alternative Available 
Product Summary
Offer Price | ₹ 82.13 |
---|---|
Your Savings | ₹ 14.49 (15% on MRP) |
Medicines with same composition as ASTHALIN DX SYRUP 100 ML
Safety Advice of ASTHALIN DX SYRUP 100 ML
References related to ASTHALIN DX SYRUP 100 ML
- Drugscom. Chlorpheniramine, dextromethorphan, and phenylephrine Uses, Side Effects & Warnings. Drugs.com. Published 2024. Accessed January 21, 2025.
Customer Reviews
Ronak Ankola
Should display more medical verities.
Reviewed on 25 Jul 2023
Ronak Ankola
Reviewed on 25 Jul 2023
Should display more medical verities.
Pravas Ranjan Acharya
(Translated by Google) This is the right medkart for generics.
(Original)
Generic ke liye ye sah
Show More
Reviewed on 24 May 2023
Pravas Ranjan Acharya
Reviewed on 24 May 2023
(Translated by Google) This is the right medkart for generics. (Original) Generic ke liye ye sah Show More
Ranjana Bhati
Staf behaviour and madicine knowledge was good.
Reviewed on 13 Jan 2024
Ranjana Bhati
Reviewed on 13 Jan 2024
Staf behaviour and madicine knowledge was good.
Dhara Patva
Good
Reviewed on 10 Feb 2024
Dhara Patva
Reviewed on 10 Feb 2024
Good
bhavtosh vyas
वेरी गुड एक्सीलेंट
Reviewed on 31 Jan 2024
bhavtosh vyas
Reviewed on 31 Jan 2024
वेरी गुड एक्सीलेंट